View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Zhang, Wen-Bin
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
Probabilistic number theory in additive arithmetic semigroups II
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Mathematische Zeitschrift
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
2000
Volume ID
235
Issue ID
4
Page(s)
747-816
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
We prove two quantitative mean-value theorems of completely multiplicative functions on additive arithmetic semigroups. On the basis of the two theorems, a central limit theorem of additive functions on additive arithmetic semigroups is proved with a best possible error estimate. This generalizes the vital results of Halász and Elliott in classical probabilistic number theory to function fields. (AU)....
read more